MathSciNet Relay Station
MathSciNet bibliographic data
MR214478 (35 #5328) 05.04 (52.00)
Motzkin, Theodore S. Cooperative classes of finite sets in one and more dimensions. J. Combinatorial Theory 3 1967 244–251.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement